# SDR REXA2015071000699

- Difficulty date: July 10, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-506 FWD RT SIDE SEAT RAILS ARE CORRODED IN SEVERAL PLACES FS 379.00 - 669.40. R & R FWD RT SIDE SEAT RAILS IAW REO 670-53-00-013 & AMM 53-00-49.                        "
